| Model Number |
HY5Y00R31 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a leak was observed from the tubing y component of the custom tubing pack during use.The leak was identified as originating from the component rather than the tubing connection.There was no patient blood loss or need for an unplanned blood transfusion due to the leak.The same leak did not appear in multiple packs.The device was replaced to complete the procedure.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of a void in the tubing /connector bond.Pressure integrity testing was performed at 0.5 l/pm with 23 psi, (1189 mmhg) of backpressure for 10 min.During the pressure integrity test there was a leak observed at the tubing/connection bond.Appears the leak is coming from the bond connection.Reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.